Some results on pre-monotone operators

Document Type: Research Paper

Authors

1 Department of Mathematics‎, ‎Institute for Advanced Studies in Basic Sciences (IASBS)‎, ‎Zanjan‎, ‎Iran‎.

2 Department of Mathematics‎, ‎Faculty of Sciences‎, ‎Golestan University‎, ‎P.O‎. ‎Box ‎155‎, ‎Gorgan‎, ‎Iran.

Abstract

‎In this paper‎, ‎some properties of pre-monotone operators are proved‎. ‎It is shown that in a reflexive Banach space‎, ‎a full domain multivalued $\sigma$-monotone operator with sequentially norm$\times$weak$^*$ closed graph is norm$\times$weak$^*$ upper semicontinuous‎. ‎The notion of $\sigma$-convexity is introduced and the‎ ‎relations between the $\sigma$-monotonicity and $\sigma$-convexity is investigated‎. ‎Moreover‎, ‎some results on the sum and difference of two $\sigma$-monotone operators is considered.

Keywords

Main Subjects


M. Alimohammady, M. Ramazannejad and M. Roohi, Notes on the difference of two monotone operators, Optim. Lett. 8 (2014), no. 1, 81--84.

M.H. Alizadeh, Monotone and Generalized Monotone Bifunctions and their Application to Operator Theory, PhD Thesis, University of the Aegean, Greece, 2012.

M.H. Alizadeh and N. Hadjisavvas, Local boundeness of monotone bifunctions,J. Glob. Optim. 53 (2012) 231--241.

M.H. Alizadeh, N. Hadjisavvas and M. Roohi, Local boundedness properties for generalized monotone operators, J. Convex Anal. 19 (2012) 49--61.

J.M. Borwein, S. Fitzpatrick and R. Girgensohn. Subdifferentials whose graphs are not norm  weakclosed, Canad. Math. Bull. 46 (2003) 538--545.

J.M. Borwein, Maximal monotonicity via convex analysis, J. Convex Anal. 13 (2006) 561--586.

N. Hadjisavvas, S. Komlosi and S. Schaible, Handbook of Generalized Convexity and Generalized Monotonicity, Springer Verlag, New York, 2005.

A. Iusem, G. Kassay and W. Sosa, An existence result for equilibrium problems with some surjectivity consequences, J. Convex Anal. 16 (2009) 807--826.

A. Jofre, D.T. Luc and M. Thera, "-subdifferential and "-monotonicity, Nonlinear Anal. 33 (1998) 71--90.

D.T. Luc, H.V. Ngai and M. Th_era, On "-convexity and "-monotonicity, in: A. Ioffe, S. Reich and I. Shafrir (eds.), Calculus of Variations and Differential Equations, pp. 82--100, Res. Notes Math. 410, Chapman & Hall, 1999.

R.E. Megginson, An Introduction to Banach Space Theory, Springer Verlag, New York, 1998.

S. Simons, Sum theorems for monotone operators and convex functions, Trans. Amer. Math. Soc. 350 (1998), no. 7, 2953--2972.

A. Verona and M.E. Verona, Regular maximal monotone operators and the sum theorem, J. Convex Anal. 7 (2000) 115--128.

D. Zagrodny, Appropriate mean value theorem for upper subderivatives, Nonlinear Anal. 12 (1988) 1413--1428.


Volume 43, Issue 6
November and December 2017
Pages 2085-2097
  • Receive Date: 15 February 2016
  • Revise Date: 28 December 2016
  • Accept Date: 29 December 2016